# SDR DALA2019110766465

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 57,301 hours, 26,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6749914) EXIT SIGN ABOVE 22CD DAMAGED. REMOVED AND REPLACED LIGHT ASSY PER B737 AMM 33-51, OPS CHECKS OK.
